# SDR SWAA010935

- Difficulty date: March 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 15,639 hours, 13,598 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: DAS1026A1
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, LT ELEVATOR FAILED HINGE PLAY INSPECTION.  REMOVED AND REPLACED ELEVATOR PUSH ROD BEARING PER MM.
